# SDR COMA0260428

- Difficulty date: July 15, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 19,091 hours, 18,640 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 860D10018ABC
- Part serial: 431
- Condition: Malfunctioned
- Location: Avionics
- Part time: 10,992 hours, 10,902 cycles
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5806 - FLAPS FAIL CAUTION MESSAGE.REPLACED THE FECU
